# SDR GTIA2019091834632

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 49,198 hours, 22,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST REQUIRES SERVICE. SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-0-614-001 LEAK CHECK GOOD.
